# SDR COMA0860308

- Difficulty date: June 26, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 13,270 hours, 10,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 601R93106107
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LT WING NR 1 FLAP FLEX SHAFT.  NO FURTHER DEFECTS.  (S)
